Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Piecewise polynomials and the finite element method


Author: Gilbert Strang
Journal: Bull. Amer. Math. Soc. 79 (1973), 1128-1137
MSC (1970): Primary 35J20, 41A15, 41A25, 65N30
DOI: https://doi.org/10.1090/S0002-9904-1973-13351-8
MathSciNet review: 0327060
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 41A15, 41A25, 65N30

Retrieve articles in all journals with MSC (1970): 35J20, 41A15, 41A25, 65N30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13351-8